# SDR SIMA20120708010

- Difficulty date: July 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 22,535 hours, 19,077 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 80601
- Condition: Malfunctioned
- Location: Backup
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

FLIGHT 3559, CREW REPORTED,  AFTER TAKEOFF AT AROUND 3000 FT HAD A MASTER WARNING BATTERY 2 OVERTEMP MESSAGE DISPLAYED ON EICAS.  FOLLOWED AOM PROCEDURES AND DECLARED AN EMERGECNY AND RETURNED DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE BACK UP BATTERY. OPS CHECKED GOOD. AIRCRAFT RETUTNED TO SERVICE.
